# SDR CA121212012

- Difficulty date: December 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 4,261 hours
- Engine: Pwa PW535A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415202
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW NOTED A RED GEAR UNLOCKED ANNUCIATOR.  MASTER CAUTION THEN ILLUMINATED WITH A HYD PRESSURE ANNUNCIATOR.  ABNORMAL CHECKLIST CALLED FOR HYD CONTROL CIRCUIT BREAKER TO BE OPENED.  THE LT GEAR LEG FELL TO DOWN AND LOCKED.   CREW RETURNED TO BASE WITH 1 GEAR EXTENDED FOLLOWING SPEED AND FL RESTRICTIONS IAW THE CHECKLIST.  THE CREW ATTEMPTED ANOTHER EXTENSION AND RETRACTION CLOSE, AND THE GEAR FUNCTIONED NORMALLY.  GEAR WAS SWUNG, INSPECTED AND GREASED, NO FAULTS FOUND. ACFT FLEW 6 SEGMENTS SUBSEQUENTLY WITH NO FAULTS.  ON THE 7TH SEGMENT THE SAME FAULT REAPPEARED.  INSPECTION REVEALED THAT THE LT OLEO WAS EXTENDED SLIGHTLY LESS THAN THE RT OLEO.  THIS CAUSED THE UPLOCK ROLLER TO MISS THE UPLOCK UPON RETRACTION. THE FAULT WAS NOT RELATED TO SERVICING BUT TO AN INTERNAL BINDING WITHIN THE OLEO. COMPARING THE NEW OLEO AND THE REMOVED ONE, THE NEW OLEO EXTENDS APPROX .5" MORE THAN THE REMOVED UNIT.
